It’s Getting Hot In Here + Acne

Hey everybody! This is not a monthly post, but rather one to recap two issues I keep forgetting to include in my monthly updates.

First off, hot flashes. Seriously. I was told by a good buddy of mine that this would happen and was not uncommon, yet virtually every blog, video, etc. I’ve followed has never mentioned this as a direct side-effect of taking T.

I have been getting night sweats/hot flashes pretty much every night (and some times during the day) since halfway through my first month on testosterone. I’m not talking about “Oh, I’m more hot natured than I used to be.” or “I’m sweatier than usual.” I mean, literally, wake me up in the night, core on fire during the day, hot flashes for NO REASON.

Now, I’m not complaining, nor am I saying that this is abnormal in any way. It’s just not something I’ve seen talked about much and I thought I’d mention it.

As for the acne, yeah it’s there, yeah it’s becoming more frequent (mmm! back-ne!), but it’s something I’ve continued to forget to add to my posts. Honestly, other than that, there’s really nothing much else to say.

P.S. For me acne = a few more pimples than usual.

Advertisements

One thought on “It’s Getting Hot In Here + Acne

Add yours

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Blog at WordPress.com.

Up ↑

%d bloggers like this: